# SDR 9609192203

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 39854021
- Condition: Malfunctioned
- Location: Rt Pack
- Part time: 8,939 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, UNABLE TO CONTROL CABIN PRESSURIZATION IN AUTO OR MANUAL MODE.  AIRCRAFT RETURNED TO TPA AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT PACK AIR SHUTOFF VALVE. PERFORMED PRESSURIZATION CHECK.  CHECKED OK.
